# SDR ASAA2019123081722

- Difficulty date: December 28, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 49,563 hours, 14,771 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE OVERHEAT LIGHT ILLUMINATED IN FLIGHT. GROUNDED - YES. ACCOMPLISHED QRH PROCEDURE. OVERHEAT LIGHT REMAINED EXTINGUISHED.
